# SDR DALA2023022201341

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 77,517 hours, 32,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 DOOR 2L WILL NOT ARM. CORRECTIVE ACTION: SECURED DOOR 2L GIRT BAR OPS CHECK GOOD PER B 757 AMM 12-61. (4096254)
